MathSciNet Relay Station
MathSciNet bibliographic data
MR943272 13H10 (14E15)
Huneke, Craig; Sally, Judith D. Birational extensions in dimension two and integrally closed ideals. J. Algebra 115 (1988), no. 2, 481–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement